MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; Computer, diagnostic, programmable

ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; Computer, diagnostic, programmable
Model Number ENSITE-DWS-1.1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite x display workstation (dws) z4 was received for evaluation.The reported event was able to be duplicated by communication attempts.Based on the investigation, and information provided to abbott, the reported event was able to be confirmed, however the root cause remains undetermined (hardware or software); though contained within this device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During the atrial fibrillation procedure, communication issues resulted in the procedure being cancelled.After the ensite dws was physically connected to the hospital network cable but the amplifier would not connect.The cable was disconnected, both the amplifier and dws were rebooted, and the fiber optic cable was replaced, all without resolving the issue.The anatomical mapping and ablation could not be performed and the procedure was cancelled.There were no adverse patient consequences resulting from the cancellation.The procedure has not yet been rescheduled at this time.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18890908
Report Number2184149-2024-00045
Device Sequence Number7539762
Product Code DQK
UDI-Device Identifier05415067037725
UDI-Public05415067037725
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K212061, K22
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-1.1
Device Lot Number8853606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite